# SDR 0201249611

- Difficulty date: April 5, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 65,758 hours, 78,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in ATl, three cracks were found in the flight compartment pressure panel at station 105. The cracks are located at x=25 1.5" long x=35 2.3" long and x=-35 2.4" long. Repaired per EA 96-188455.
